# SDR ABXA010275

- Difficulty date: May 17, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 60,905 hours, 64,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3915135501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL SUPPORT L-ANGLE CRACKED INSIDE LEFT KEEL, AFT SIDE UNDER RESERVOIR.  INSTALLED NEW FITTING IAW DC-9 SRM 51-30-1, AND 51-30-5.
